# SDR O2GA2018080682301

- Difficulty date: July 22, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N823UP
- Make and model: Beech B300
- Aircraft serial: FL913
- Aircraft time: 3,374 hours, 2,892 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 4439A
- Condition: Intermittent
- Location: Mlg
- Part time: 3,374 hours, 2,892 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND ON FINAL APPROACH. MANUAL GEAR EXTENSION PERFORMED. MAINTENANCE REPLACED THE LEFT AND RIGHT MLG SAFETY SWITCH, GEAR HANDLE CONTROL , LEFT GEAR UP PRESSURE SWITCH, AND CIRCUIT BREAKER. A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
